I stopped taking my meds for around 4 weeks (against advice of my doc) I originally started on 25 mg dose but I'm now restarting and am worried that the 100 mg will be too strong, should I just take half for a few days and then a full?
You may want to talk to your doctor about starting a lower dose and work up. I would not advise splitting you pills until you discuss this with your doctor.
Hope it all works out for you :)
Hi, Rose! If your tablets are not scored you can not split them without risking getting an inaccurate dose of the drug in your medication.
Although 100mg is a *middle of the road* dose, it may still be too high for you starting out. Ask your doctor if she/he would script a lower dose tablet for you as you get used to it. Or try the 100mg and see how you do with it. Did you have problems with the 25mg?
Best wishes, Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2015 • 1 answer
Updated 20 Jan 2016 • 2 answers
Updated 4 Sep 2017 • 3 answers
Updated 2 Aug 2018 • 3 answers
Updated 12 days ago • 1 answer